Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs
De Angelis T, Ferrari G, Moriarty J (2019)
MATHEMATICS OF OPERATIONS RESEARCH 44(2): 512-531.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
A solvable two-dimensional singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2016) Center for Mathematical Economics Working Papers; 561.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES
De Angelis T, Ferrari G, Moriarty J (2015)
SIAM Journal on Control and Optimization 53(3): 1199-1223.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
A non convex singular stochastic control problem and its related optimal stopping boundaries
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 508.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687
A solvable two-dimensional degenerate singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 531.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

keyword="finite-fuel singular stochastic control"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung